Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

New birth control.....TMI

I had a baby in March and got my first period last month. I started a new birth control (I got pregnant on the last kind). Anyways I have had my period for the whole month! At first it was normal. It went away for half a day then the brown stuff came back. Then all month it's been going back and forth from red to brown but hasn't went away. Should I wait it out longer and see what happens? Or go get a different kind? It is just so annoying and such a hassle. And I wanna get laid again soon! lol Thanks!

Answer Question
 
Anonymous

Asked by Anonymous at 11:22 AM on Jun. 12, 2010 in Health

Answers (5)
  • what kind is it??
    figaro8895

    Answer by figaro8895 at 11:23 AM on Jun. 12, 2010

  • It's called Cryselle.
    Anonymous

    Answer by Anonymous at 11:25 AM on Jun. 12, 2010

  • Get an IUD. I love mine. And you don't have to remember to take it or replace it or anything. And you can get laid the same day you get it inserted. And Honey go ahead and give your man some, bleeding or not, the blood flow stops during sex anyway and besides it will make for some extra lubricant since you haven't had any in a while. So go and give your man some puss :)
    Anonymous

    Answer by Anonymous at 11:31 AM on Jun. 12, 2010

  • OP Here- Anon 31 I would give him some the problem is he's the one who's squeamish. We've been together 5 years and not once have we done it during that time of the month. He gets grossed out by it. I have heard that IUD's can get embedded and make you sterile. I can't take that risk until I'm at a point where I would be okay with not having any more kids. But now I for sure want at least one more. And we wanna start trying again in a year and a half.
    Anonymous

    Answer by Anonymous at 11:38 AM on Jun. 12, 2010

  • i don't know anything about it... however synthetic birth control including pills and especially depo provera have caused me a lot of problems. i had a mirena IUD some years ago - i only had problems with it because it includes low-dose hormones, which i can't handle. it's true about that risk, but pills are scarier to me because they make me nuts and give me lasting health problems. trust your instincts about the birth control - that's really the best i can tell you. also... i am pregnant now after having the mirena removed a while back. i recommend that most out of everything i've tried for effectiveness, ease of use, lack of side effects.
    figaro8895

    Answer by figaro8895 at 2:16 PM on Jun. 12, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN